Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've used Tazorac for 2 months.. and when i first started using it I had a pretty bad break out.. i guess it was the initial break out from the tazorac...

i visited my derm juz yesterday... and i'm gonna be goin on accutane...

my questino is.. since i already got a break out from the tazorac ... which i stopped using for 3 days... will the accutane still gimme an initial breakout?

my derm tells me only wut.. 5% of ppl get the break out.. and i was thinking.. sounds good.. but sounds like BS too haha..

Share this post


Link to post
Share on other sites

When I went in for my derm appt. to get prescribed to Accutane I explained to him my worries about the intial breakout. He told me that they prescribe Keflex (an antibiotic , not just for acne) along with the Accutane. And in the 3 years they have been doing it like this no one has gotten worse before getting better. Well let me tell you that is a load of bull shit. Im in my intial break out right not which just happends to conincide with finals week.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×